# SDR UPS07849886

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CABIN ESCAPE SLIDE WILL NOT STOW.  INSTALLED RETAINING PIN IN SLIDE PER AMM 25-60-01-2.
